# SDR IPXA10561565

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NAC-STRUT NR 1 STA 203-85 INBD SIDE VERTICAL CHANNEL HAS ATTACH LOWER ANGLE BRACKET CRACKED.  R & R INBD SIDE VERTICAL CHANNEL IAW SRM 51-10-02, SRM 5 51-40-02.
